# SDR DALA2023082206832

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2927552) AFT CARGO FLOOR SUPPORT @ STA 797 S-26R HAS SINGS OF CORROSION AROUND FASTENER HOLE. LOCATED AND DRILLED NEW FLOOR SUPPORT PART # 146A7501-39 IAW B737 SRM 51-40-05. INSTALLED NEW AFT CARGO FLOOR SUPPORT AT RBL.13.84 FROM STA 727+4 TO STA 887 LAW B737 NG SRM 53-00-51.
